# SDR SWAA981117

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND CRACKED  INTERCOSTAL AT BS 540 FLOOR RT 1.5 FROM CENTER, AND AT BS 540 FLOOR LT 1.5 FROM CENTER.  REMOVED AND REPLACED PER BOEING SRM.
